Fully-discrete finite element approximations for a fourth-order linear stochastic parabolic equation with additive space-time white noise

Kossioris, Georgios T. and Zouraris, Georgios E. (2010) Fully-discrete finite element approximations for a fourth-order linear stochastic parabolic equation with additive space-time white noise. ESAIM: Mathematical Modelling and Numerical Analysis, 44 (2). pp. 289-322. ISSN 0764-583X

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1051/m2an/2010003
Item Type: Article
Depositing User: Dr Georgios Zouraris
Date Deposited: 05 Sep 2011 15:22
Last Modified: 24 May 2013 13:49
URI: http://preprints.acmac.uoc.gr/id/eprint/15

Actions (login required)

View Item View Item